# SDR CALA2024041201043

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 77,920 hours, 32,409 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: GEQ4559X
- Condition: Missing
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 CREW REPORTED LEFT (RETRACTABLE) LANDING LIGHT WAS FOUND MISSING ON LOGPAGE 7620746, REF GMM 02-30-95,
